Publications of the Faculty of Mathematics


Showing entries 1551 - 1600 out of 5227

2020


Gesztesy, Fritz ; Sakhnovych, Oleksandr. / The inverse approach to Dirac-type systems based on the A-function concept. In: Journal of Functional Analysis. 2020 ; Vol. 279, No. 6.

Kholmatov, Shokhrukh ; Piovano, Paolo. / A unified model for stress-driven rearrangement instabilities. In: Archive for Rational Mechanics and Analysis. 2020 ; Vol. 238, No. 1. pp. 415-488.

Iglesias Martinez, Jose Alberto ; Mercier, Gwenael ; Chaparian, Emad et al. / Computing the yield limit in three-dimensional flows of a yield stress fluid about a settling particle. In: Journal of Non-Newtonian Fluid Mechanics. 2020 ; Vol. 284. pp. 104374.

Kreps, David M. ; Schachermayer, Walter. / Convergence of optimal expected utility for a sequence of discrete‐time markets. In: Mathematical Finance: an international journal of mathematics, statistics and financial economics. 2020 ; Vol. 30, No. 4. pp. 1205-1228.

Almi, Stefano ; Fornasier, Massimo ; Huber, Richard. / Data-driven evolutions of critical points. In: Foundations of Data Science. 2020 ; Vol. 2, No. 3. pp. 207-255.

Opanasenko, Stanislav ; Bihlo, Alexander ; Popovych, Roman O. et al. / Generalized symmetries, conservation laws and Hamiltonian structures of an isothermal no-slip drift flux model. In: Physica D: Nonlinear Phenomena. 2020 ; Vol. 411.

Merino Aceituno, Sara ; Aceves Sanchez, Pedro ; Degond, Pierre et al. / Large-Scale Dynamics of Self-propelled Particles Moving Through Obstacles: Model Derivation and Pattern Formation. In: Bulletin of Mathematical Biology. 2020 ; Vol. 82, No. 10.

Giga, Yoshikazu ; Kloeden, Peter ; Lasiecka, Irena et al. / Preface. In: Discrete and Continuous Dynamical Systems - Series B. 2020 ; Vol. 25, No. 10. pp. I-II.

Guo, Victor J. W. ; Schlosser, Michael. / A new family of q-supercongruences modulo the fourth power of a cyclotomic polynomial. In: Results in Mathematics. 2020 ; Vol. 75, No. 4.

Degond, Pierre ; Merino Aceituno, Sara. / Nematic alignment of self-propelled particles : From particle to macroscopic dynamics. In: Mathematical Models and Methods in Applied Sciences. 2020 ; Vol. 30, No. 10. pp. 1935-1986.

Rosengren, Hjalmar ; Schlosser, Michael. / Multidimensional matrix inversions and elliptic hypergeometric series on root systems. In: Symmetry, Integrability and Geometry: Methods and Applications. 2020 ; Vol. 16, No. 16.

Constantin, Adrian ; Paldor, Nathan ; Dritschel, David. / The Ekman spiral for piecewise-uniform viscosity. In: Ocean Science. 2020 ; Vol. 16, No. 5. pp. 1089-1093.

Fürdös, Stefan. / Geometric microlocal analysis in Denjoy–Carleman classes. In: Pacific Journal of Mathematics. 2020 ; Vol. 307, No. 2. pp. 303 - 351.

Bonizzoni, Francesca ; Braukhoff, Marcel ; Jüngel, Ansgar et al. / A structure-preserving discontinuous Galerkin scheme for the Fisher–KPP equation. In: Numerische Mathematik. 2020 ; Vol. 146, No. 1. pp. 119-157.

Gröchenig, K. ; Romero, J. L. ; Rottensteiner, D. et al. / Balian–Low Type Theorems on Homogeneous Groups. In: Analysis Mathematica. 2020 ; Vol. 46, No. 3. pp. 483-515.

Opschoor, Joost ; Petersen, Philipp Christian ; Schwab, Christoph. / Deep ReLU networks and high-order finite element methods. In: Analysis and Applications. 2020 ; Vol. 18, No. 5. pp. 715-770.

Partmann, Christian ; Fidler, Christian ; Rampf, Cornelius et al. / Fast simulations of cosmic large-scale structure with massive neutrinos. In: Journal of Cosmology and Astroparticle Physics. 2020 ; Vol. 09, No. 09. pp. 18.

Gröchenig, Karlheinz ; Jaming, Philippe ; Malinnikova, Eugenia. / Zeros of the Wigner distribution and the short-time Fourier transform. In: Revista Matematica Complutense. 2020 ; Vol. 33, No. 3. pp. 723-744.

Carroy, Raphael ; Miller, Benjamin. / Bases for functions beyond the first Baire class. In: Journal of Symbolic Logic. 2020 ; Vol. 85, No. 3. pp. 1289-1303.

Mascotto, Lorenzo ; Pichler, Alexander. / Extension of the nonconforming Trefftz virtual element method to the Helmholtz problem with piecewise constant wave number. In: Applied Numerical Mathematics. 2020 ; Vol. 155. pp. 160-180.

Marinelli, Carlo ; Scarpa, Luca. / Fréchet differentiability of mild solutions to SPDEs with respect to the initial datum. In: Journal of Evolution Equations. 2020 ; Vol. 20, No. 3. pp. 1093-1130.

Backhoff Veraguas, Julio ; Beiglböck, Mathias ; Eder, Manuel et al. / Fundamental properties of process distances. In: Stochastic Processes and their Applications. 2020 ; Vol. 130, No. 9. pp. 5575-5591.

Backhoff-Veraguas, Julio ; Beiglböck, Mathias ; Huesmann, Martin et al. / Martingale Benamou–Brenier: A probabilistic perspective. In: Annals of Probability. 2020 ; Vol. 48, No. 5. pp. 2258-2289.

Gröchenig, Karlheinz. / Sampling, Marcinkiewicz–Zygmund inequalities, approximation, and quadrature rules. In: Journal of Approximation Theory. 2020 ; Vol. 257.

Weinert, Thilo Volker ; Klausner, Lukas Daniel. / THE POLARISED PARTITION RELATION FOR ORDER TYPES. In: Quarterly Journal of Mathematics. 2020 ; Vol. 71, No. 3. pp. 823-842.

Schindl, Gerhard ; Jiménez-Garrido, Javier ; Sanz, Javier. / Ultraholomorphic extension theorems in the mixed setting. In: Banach Journal of Mathematical Analysis. 2020 ; Vol. 14, No. 4. pp. 1630-1669.

Payne, Pavel ; Polechová, Jitka. / Sympatric ecological divergence with coevolution of niche preference. In: Philosophical Transactions of the Royal Society B: Biological Sciences. 2020 ; Vol. 375, No. 1806.

Blanckaert, Alexandre ; Bank, Claudia ; Hermisson, Joachim. / The limits to parapatric speciation 3 : evolution of strong reproductive isolation in presence of gene flow despite limited ecological differentiation. In: Philosophical transactions of the Royal Society of London. Series B, Biological sciences. 2020 ; Vol. 375, No. 1806.

Donninger, Roland ; Rao, Ziping. / Blowup stability at optimal regularity for the critical wave equation. In: Advances in Mathematics. 2020 ; Vol. 370.

Branding, V. ; Montaldo, S. ; Oniciuc, C. et al. / Higher order energy functionals. In: Advances in Mathematics. 2020 ; Vol. 370.

Arzhantseva, Goulnara ; Gal, Światosław R. / On approximation properties of semidirect products of groups. In: Annales Mathematiques Blaise Pascal. 2020 ; Vol. 27, No. 1. pp. 125-130.

Fischer, Ilse ; Konvalinka, Matjaz. / A bijective proof of the ASM theorem, Part I: the operator formula. In: Electronic Journal of Combinatorics. 2020 ; Vol. 27, No. 3. pp. 1-29.

Bergeron, Nantel ; Ceballos Lopez, Cesar Augusto ; Küstner, Josef. / Elliptic and q-analogs of the Fibonomial numbers. In: Symmetry, Integrability and Geometry: Methods and Applications. 2020 ; Vol. 16.

Neretin, Yurii. / Barnes-Ismagilov Integrals and Hypergeometric Functions of the Complex Field. In: Symmetry, Integrability and Geometry: Methods and Applications. 2020 ; Vol. 16.

Anusic, Ana ; Bruin, Henk ; Cinc, Jernej. / Topological properties of Lorenz maps derived from unimodal maps. In: Journal of Difference Equations and Applications. 2020 ; Vol. 26, No. 8. pp. 1174-1191.

Brué, Elia ; Semola, Daniele. / Regularity of lagrangian flows over RCD(K, N) spaces. In: Journal fur die Reine und Angewandte Mathematik. 2020 ; Vol. 2020, No. 765. pp. 171-203.

Bihlo, Alexander ; Popovych, Roman O. / Zeroth-order conservation laws of two-dimensional shallow water equations with variable bottom topography. In: Studies in Applied Mathematics. 2020 ; Vol. 145, No. 2. pp. 291-321.

Shivani Krishnamurthy, Vikas ; Wheeler, Miles H. ; Crowdy, Darren G. et al. / A transformation between stationary point vortex equilibria. In: Proceedings of the Royal Society of London A: Mathematical, Physical and Engineering Sciences. 2020 ; Vol. 476, No. 2240.

Fischer, Ilse ; Ayyer, Arvind. / Bijective proofs of skew Schur polynomial factorizations. In: Journal of Combinatorial Theory, Series A. 2020 ; Vol. 174.

Lamel, Bernhard ; Stolovitch, Laurent. / Convergence of the Chern-Moser-Beloshapka normal forms. In: Journal für die Reine und Angewandte Mathematik: Crelle's journal. 2020 ; Vol. 765, No. 765. pp. 205-247.

Breger, Anna ; Zhang, Fan ; Ning, Lipeng et al. / Deep Learning Based Brain Tissue Segmentation from Novel Diffusion Kurtosis Imaging Features. Paper presented at ISMRM & SMRT Virtual Conference & Exhibition, United States.

Pagliari, Valerio. / Halfspaces minimise nonlocal perimeter: a proof via calibrations. In: Annali di Matematica Pura ed Applicata. 2020 ; Vol. 199, No. 4. pp. 1685–1696.

Bétermin, Laurent. / Minimal soft lattice theta functions. In: Constructive Approximation. 2020 ; Vol. 52, No. 1. pp. 115-138.

Bellettini, Giovanni ; Chambolle, Antonin ; Kholmatov, Shokhrukh. / Minimizing movements for forced anisotropic mean curvature flow of partitions with mobilities. In: Proceedings of the Royal Society of Edinburgh Section A: Mathematics. 2020 ; Vol. 151, No. 4. pp. 1135-1170.

Glogić, Irfan ; Schörkhuber, Birgit. / Nonlinear stability of homothetically shrinking Yang-Mills solitons in the equivariant case. In: Communications in Partial Differential Equations. 2020 ; Vol. 45, No. 8. pp. 887-912.

Bétermin, Laurent. / On a lattice generalisation of the logarithm and a deformation of the Dedekind Eta function. In: Bulletin of the Australian Mathematical Society. 2020 ; Vol. 102, No. 1. pp. 118-125.

Levine, Maxwell Simon ; Rinot, Assaf. / Partitioning a reflecting stationary set. In: Proceedings of the American Mathematical Society. 2020 ; Vol. 148, No. 8. pp. 3551-3565 .

Showing entries 1551 - 1600 out of 5227